Author Topic: Feel really weak after exercise, though fine during exercise....normal in WD?  (Read 518 times)

[Buddie]

I've noticed when I'm trying to exercise during withdrawal, I can feel half decently okay during exercise, like I don't feel as dragged out, but as SOON as I stop for 20 minutes or so, and my pulse goes back down to about 90, I feel weak as hell. I'm used to feeling better after exercise, even during this W/D period, but this particular timeline, I've been plagued by what I would called "extreme fatigue". My mind isn't tired, and I don't fall asleep, but my body feels all kinds of heavy and weak. And I have pains in my muscles everywhere. I was worried about my heart in the way that I was thinking it was because blood wasn't pumping to my muscles properly at rest, hence the pains in my chest and jaw and what not, which I know are muscles because I can palpate them, and I've had a stress test and ECGs and blood work.

I'm just curious if any one gets this same symptom. I am taking a beta blocker in small dose right now, but this was happening before that. I haven't exercised at all really since I've been on the BB, but that's only been two days.

I also have experienced this mystery pain for about two-two and a half weeks in between my sternum that SEEMS like GERD but is not. And it seems to be related to how my heart feels. If my heart is pounding, it seems to be distended and sore in a dull fashion, if my heart is relaxed, it seems to be okay, but then I have the extreme fatigue in my muscles at that time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi [...] :hug:

If your worried about your heart you must get it checked out just to be on the safe side. I stopped exercising, it revved up symptoms. You will find others have problems exercising so your not alone.

I found this thread using the search feature Feeling weak and jittery after exercise.

[...]

 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I've noticed when I'm trying to exercise during withdrawal, I can feel half decently okay during exercise, like I don't feel as dragged out, but as SOON as I stop for 20 minutes or so, and my pulse goes back down to about 90, I feel weak as hell. I'm used to feeling better after exercise, even during this W/D period, but this particular timeline, I've been plagued by what I would called "extreme fatigue". My mind isn't tired, and I don't fall asleep, but my body feels all kinds of heavy and weak. And I have pains in my muscles everywhere. I was worried about my heart in the way that I was thinking it was because blood wasn't pumping to my muscles properly at rest, hence the pains in my chest and jaw and what not, which I know are muscles because I can palpate them, and I've had a stress test and ECGs and blood work.

I'm just curious if any one gets this same symptom. I am taking a beta blocker in small dose right now, but this was happening before that. I haven't exercised at all really since I've been on the BB, but that's only been two days.

I also have experienced this mystery pain for about two-two and a half weeks in between my sternum that SEEMS like GERD but is not. And it seems to be related to how my heart feels. If my heart is pounding, it seems to be distended and sore in a dull fashion, if my heart is relaxed, it seems to be okay, but then I have the extreme fatigue in my muscles at that time.

I feel the exact same way! I was gonna do a post on this topic but saw you beat me to it. I thought I was the only person in the world who had these same symptoms. Now, I'm glad I am not insane. After my last episode from a very hard workout with my personal trainer, I told her I would see her again in about a year. She doesn't know about my benzo mess, as I refuse to discuss it with anyone anymore. I just told her I had no job and was broke and I couldn't afford to pay her $100/week. [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

This comes and goes for me.  I've had everything looked at and everything turned up fine.  Benzos notoriously contribute to fatigue during the tapering process for a number of possible reasons.  My advice would be to listen to the body.  If it's telling you after exercising that it's tired, then it probably is.  When that happens to me, I just slow it down a bit with the exercise and typically things improve after a few days. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.